# SDR FDEA201204131391

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327028700000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBOARD 251BH HAS CRUSHED AREA AROUND CLS CUTOUT 8" LONG X 1.5" WIDE   AND 2 EA PUNCTURES 1" DIA SURFACE FABRICATED FLOORBOARD IAW DWG NR SRZ 25-005, REV J.
